Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crocseaT

Accutane and initial breakout.

Recommended Posts

I’m 21 years old and just recently started on accutane. I’ve been taking it for only 4 days and already am having more flare ups on my face consisting of mostly Whitehead’s. My depression is through the roof because of this. I feel so ugly and so gross I can barely take it. It’s  on my mind constantly. I’m so close to just giving up. I like to take pride in my looks like most people so I’m really shattered by this. 
Is it a good sign I’m already having an initial breakout? Is it gonna get worse from here?? I’m on 40mg a day for 5 months. I’m trying to keep my head straight and just stick with it, but it’s very tough especially with work and school! Any answers are appreciated and thank you.

Link to comment
Share on other sites

You definitely must prep yourself for worsening acne.  Accutane purged me so bad for the first few months.  If you can get through the initial purge, things will get easier.  

Link to comment
Share on other sites

On 8/27/2018 at 7:16 PM, leelowe1 said:

You definitely must prep yourself for worsening acne.  Accutane purged me so bad for the first few months.  If you can get through the initial purge, things will get easier.  

What are some ways to prep myself?
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×